# SDR 2007UALA00876

- Difficulty date: March 25, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 30,282 hours, 11,611 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INVESTIGATING SMC 003 FAULT.  FOUND BOTH THE LEFT AND RIGHT OVERWING EMERGENCY EXIT EPSU UNIT CONNECTOR DISCONNECTED.  [SUP 06-01-07]  ALL EMERGENCY POWER SUPPLY UNITS WERE CHANGED DURING A REGULARLY SCHEDULED HMV VISIT 2 WEEKS PRIOR. STATION PERFORMING HMV DID NOT PROPERLY CONNECT EPSUS LOCATED AT THE OVERWING EMERGENCY EXITS.
